Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

609 Publikationen

2018 | Diskussionspapier | PUB-ID: 2931327
Böhm, V. (2018). The Dynamics of Balanced Expansion in Monetary Economies with Sovereign Debt. Center for Mathematical Economics Working Papers, 602, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2916817
Hellmann, T., and Landwehr, J. (2018). Pairwise stable networks in homogeneous societies. Center for Mathematical Economics Working Papers, 517, Version Januar 2018. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930425
Ferrari, G., and Rodosthenous, N. (2018). Optimal Management of Debt-To-GDP Ratio with Regime-Switching Interest Rate. Center for Mathematical Economics Working Papers, 589, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2932622
Ferrari, G., and Koch, T. (2018). An optimal extraction problem with price impact. Center for Mathematical Economics Working Papers, 603, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930378
Hölzermann, J. (2018). Bond Pricing under Knightian Uncertainty. A Short Rate Model with Drift and Volatility Uncertainty. Center for Mathematical Economics Working Papers, 582, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930380
Demeze-Jouatsa, G. - H. (2018). A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.]. Center for Mathematical Economics Working Papers, 583, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930443
Beißner, P., and Riedel, F. (2018). Equilibria under Knightian Price Uncertainty . Center for Mathematical Economics Working Papers, 597, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930570
Barraz Martínez, B., Denk, R., Hernández Monzón, J., Kammerlander, F., and Nendel, M. (2018). Regularity and Asymptotic Behaviour for a Damped Plate-Membrane Transmission Problem. Center for Mathematical Economics Working Papers, 596, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930492
Pahlke, M. (2018). Dynamic Consistency in Incomplete Information Games with Multiple Priors. Center for Mathematical Economics Working Papers, 599, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930384
Demeze-Jouatsa, G. - H. (2018). Repetition and cooperation: A model of finitely repeated games with objective ambiguity. Center for Mathematical Economics Working Papers, 585, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930411
Nendel, M. (2018). Markov Chains under Nonlinear Expectation . Center for Mathematical Economics Working Papers, 588, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2916814
Hellmann, T., and Panebianco, F. (2018). The transmission of continuous cultural traits in endogenous social networks. Center for Mathematical Economics Working Papers, 579, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930446
Grigorova, M., Imkeller, P., Quenez, M. - C., and Ouknine, Y. (2018). Doubly Reflected BSDEs and $\mathcal{E}$$^ƒ$-Dynkin games: beyond the right-continuous case. Center for Mathematical Economics Working Papers, 598, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930698
Rosenmüller, J. (2018). vNM–Stable Sets for Totally Balanced Games. Center for Mathematical Economics Working Papers, 581, aktual. Ausg. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930597
Claas, O. (2018). Labor Market Segmentation and Efficient Bargaining in a Macroeconomic Model. Center for Mathematical Economics Working Papers, 600, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930440
Ferrari, G., and Schuhmann, P. (2018). An Optimal Dividend Problem with Capital Injections over a Finite Horizon . Center for Mathematical Economics Working Papers, 595, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930863
Neugart, M., and Zaharieva, A. (2018). Social Networks, Promotions, and the Glass-Ceiling Effect. Center for Mathematical Economics Working Papers, 601, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930382
Demeze-Jouatsa, G. - H. (2018). A complete folk theorem for finitely repeated games. Center for Mathematical Economics Working Papers, 584, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2916933
Obradović, L. (2018). Robust Maximum Detection: Full Information Best Choice Problem under Multiple Priors. Center for Mathematical Economics Working Papers, 580, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | PUB-ID: 2930413
Ferrari, G., and Koch, T. (2017). On a Strategic Model of Pollution Control . Center for Mathematical Economics Working Papers, 586, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Filter und Suchbegriffe

issn=0931-6558

Suche

Publikationen filtern

Darstellung / Sortierung

Sortiert nach: Jahr
Zitationsstil: frontiers

Export / Einbettung